Chaos synchronization in a lattice of piecewise linear maps with regular and random couplings
Year of publication: |
2006
|
---|---|
Authors: | dos Santos, A.M. ; Viana, R.L. ; Lopes, S.R. ; Pinto, S.E. de S. ; Batista, A.M. |
Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 367.2006, C, p. 145-157
|
Publisher: |
Elsevier |
Subject: | Synchronization of chaos | Small world | Coupled map lattices |
-
Heterogeneous agents in multi-markets: A coupled map lattices approach
Huang, Weihong, (2015)
-
KS entropy and mean Lyapunov exponent for coupled map lattices
Shibata, Hiroshi, (2001)
-
Dynamics at the interface dividing collective chaotic and synchronized periodic states in a CML
Disconzi, Marcelo M., (2006)
- More ...
-
Collective behavior in coupled chaotic map lattices with random perturbations
dos Santos, A.M., (2008)
-
Spatial correlations and synchronization in coupled map lattices with long-range interactions
Vasconcelos, D.B., (2004)
-
Vasconcelos, D.B., (2006)
- More ...